CSpace
具有Gilbert项的Landau-Lifshitz方程的显式平方守恒格式
孙建强1; 马中骐1; 秦孟兆2
2005
Source Publication应用数学和力学
ISSN1000-0887
Volume026Issue:001Pages:67
Abstract构造了一种解具有Gilbert项的Landau-Lifshitz方程的显式平方守恒格式.基本思想是离散Landau-Lifshitz方程成常微分方程组,应用李群方法和显式Runge-Kutta方法解常微分方程组.数值试验比较了两方法的保平方守恒特性和精度,得出李群方法(RK-Cayley方法)比相应的Runge-Kutta(RK)方法有更好的精度和保平方守恒特性.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38827
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院高能物理研究所
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
孙建强,马中骐,秦孟兆. 具有Gilbert项的Landau-Lifshitz方程的显式平方守恒格式[J]. 应用数学和力学,2005,026(001):67.
APA 孙建强,马中骐,&秦孟兆.(2005).具有Gilbert项的Landau-Lifshitz方程的显式平方守恒格式.应用数学和力学,026(001),67.
MLA 孙建强,et al."具有Gilbert项的Landau-Lifshitz方程的显式平方守恒格式".应用数学和力学 026.001(2005):67.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[孙建强]'s Articles
[马中骐]'s Articles
[秦孟兆]'s Articles
Baidu academic
Similar articles in Baidu academic
[孙建强]'s Articles
[马中骐]'s Articles
[秦孟兆]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[孙建强]'s Articles
[马中骐]'s Articles
[秦孟兆]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.